MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BD710DF282RTS
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the device shaft maintained a significant bend due to the shipping method.No further relevant visible damage was detected the catheter handle, steering knob, locking mechanism, connector, and electrodes appeared to be intact.The device met specification for curve and planarity in the d and f directions.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: user error (including user technique and methods).User anticipation/ expectation of device's curve shape (including the expectation of the device's ability to maneuver or flex).The instructions for use (ifu) state: do not attempt to operate the catheter prior to completely reading and understanding the applicable instructions for use.Do not use excessive force to advance or withdraw the catheter.Careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.Inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the steerable mechanism was exaggerated on one side vs.The other.As an illustrative example, when turned 10 degrees left, the catheters curved 25 degrees whereas when turned 10 degrees right, the catheter curved 10 degrees.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23721799
Report Number0002090040-2025-00044
Device Sequence Number8421030
Product Code NLH
UDI-Device Identifier00885825000264
UDI-Public00885825000264
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K100254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD710DF282RTS
Device Catalogue NumberBD710DF282RTS
Device Lot Number5530000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown